Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 22, NWS Northern Indiana

April 3, 2016

NWS Northern Indiana issued this small craft advisory at Apr 3, 2016, 4:22 AM EDT. It took effect at Apr 3, 2016, 11:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 4:22 AM EDT (08:22 UTC)
In effect from
Apr 3, 2016, 11:00 AM EDT
Expired
Apr 4, 2016, 11:00 PM EDT
In force
36 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

182 
WHUS73 KIWX 030822
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
422 AM EDT SUN APR 3 2016

LMZ043-046-031600-
/O.CAN.KIWX.SC.Y.0021.000000T0000Z-160403T0900Z/
/O.NEW.KIWX.SC.Y.0022.160403T1500Z-160405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
422 AM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
11 PM EDT MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING
TO 11 PM EDT MONDAY. 

* WINDS: SOUTHWEST 10 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS
  THIS AFTERNOON THEN VEERING NORTH AFTER MIDNIGHT. GUSTS UP TO
  30 KNOTS.

* WAVES: BUILDING TO 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
7 follow-up statements
711 
WHUS73 KIWX 031426
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 AM EDT SUN APR 3 2016

LMZ043-046-032230-
/O.CON.KIWX.SC.Y.0022.160403T1500Z-160405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1026 AM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
MONDAY...

* WINDS: SOUTHWEST 10 TO 20 KNOTS INCREASING TO 20 TO 25 KNOTS 
  THIS AFTERNOON THEN VEERING NORTH AFTER MIDNIGHT. GUSTS UP TO 
  30 KNOTS. 

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
207 
WHUS73 KIWX 032002
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
402 PM EDT SUN APR 3 2016

LMZ043-046-040415-
/O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
402 PM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
MONDAY...

* WINDS: SOUTHWEST 20 TO 25 KNOTS LATE THIS AFTERNOON INTO THIS
  EVENING WITH GUSTS TO 30 KNOTS...THEN VEERING NORTH 10 TO 20
  KNOTS WITH GUSTS TO 25 KNOTS AFTER MIDNIGHT. 

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
682 
WHUS73 KIWX 040302
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1102 PM EDT SUN APR 3 2016

LMZ043-046-041115-
/O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1102 PM EDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT
MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT MONDAY. 

* WINDS: VEERING NORTH 10 TO 20 KNOTS WITH GUSTS TO 30 KNOTS. A
  FEW GUSTS TO 35 KNOT GALES ARE POSSIBLE.

* WAVES: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
428 
WHUS73 KIWX 040851
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
451 AM EDT MON APR 4 2016

LMZ043-046-041700-
/O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
451 AM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. WINDS
  BECOMING NORTHEAST AND DIMINISHING OVERNIGHT TO 10 TO 15 KNOTS.

* WAVES: 3 TO 6 FEET...SUBSIDING UNDER 4 FEET AFTER MIDNIGHT
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
960 
WHUS73 KIWX 041426
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1026 AM EDT MON APR 4 2016

LMZ043-046-042230-
/O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1026 AM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS: NORTH 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS. 

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
152 
WHUS73 KIWX 041936
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
336 PM EDT MON APR 4 2016

LMZ043-046-050300-
/O.CON.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
336 PM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

* WINDS: NORTH 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
127 
WHUS73 KIWX 050258
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1058 PM EDT MON APR 4 2016

LMZ043-046-050400-
/O.EXP.KIWX.SC.Y.0022.000000T0000Z-160405T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1058 PM EDT MON APR 4 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 11 PM EDT THIS EVENING. 

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 4:01 AM EDT, 21 minutes earlier.

Area forecast discussion, Apr 3, 4:01 AM EDT, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
401 AM EDT SUN APR 3 2016

.SYNOPSIS...
ISSUED AT 140 AM EDT SUN APR 3 2016

WINDS WILL CONTINUE TO DIMINISH OVERNIGHT AS EARLY MORNING LOWS
DROP TO NEAR 25 DEGREES. WINDS WILL BACK TO THE SOUTHWEST AHEAD OF
ANOTHER CLIPPER SYSTEM ALLOWING HIGHS TODAY TO CLIMB TO NEAR 50
DEGREES AS SOMEWHAT WARMER AIR SPREADS BACK INTO THE AREA. MORE
COLDER NIGHTS ARE AHEAD WITH THIS PATTERN WITH LOWS AT TIMES THIS
COMING WEEK FALLING INTO THE 20S.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 359 AM EDT SUN APR 3 2016

SIMILAR TO YDA...ANOTHER VIGOROUS CLIPPER DVLPG ACRS ND MAKING A
BEELINE FOR THE SRN GREAT LAKES BY THIS EVENING. REMARKABLE LL
THETA-E RIDGING XPCD TO DVLP EWD UNDERNEATH PLUME OF FAIRLY STEEP
MID LVL LAPSE RATES. THIS IN CONJUNCTION W/ROBUST ELEVATED FORCING
PLUME ALG/INADV OF MID LVL TROUGH SUGGESTS ISOLD THUNDER MENTION A
NEEDED ADDN ESP IN LIGHT OF SOME HIGHRES QPF OUTPUT THIS
EVENING...ESP NORTH HALF. UNTIL THEN TREMENDOUS SWING IN DIURNAL
TEMPS XPCD AS BITTERLY COLD MORNING TEMPS IN THE LOW 20S ROCKET
WELL INTO THE MID 50S BY MID AFTN CORRESPONDING TO AT LEAST
PARTIAL APRIL INSOLATION AND DEEP MIXING WITHIN INTENSIFYING LLJ
SWD OF AMPLIFYING UPR TROUGH. THIS WOULD YIELD A PD OF ADVISORY
LEVEL WIND GUSTS THIS AFTN ESP AS WARMER SOLUTION SCOPE LOOKS TO
VERIFY AND IN COLLABORATION W/NEIGHBORS WEST THROUGH SOUTH WILL
INCLUDE SWRN ZONES.

OTRWS BAND OF SHRA/ELEVATED THUNDER XPCD TO ACCOMPANY MID LVL
TROUGH PASSAGE THIS EVENING FOLLOWED BY CRASHING TEMPS ON MON AS
YET ANOTHER MODIFYING ARCTIC AIRMASS PLOWS SOUTH. BRIEF BUT QUITE
FVRBL WINDOW OF LK EFFECT SNOW POTENTIAL FOLLOWS LT THIS AFTN AND
EVENING AS LL THERMAL TROUGH MAXIMIZES OVR THE AREA.

&&

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 359 AM EDT SUN APR 3 2016

CLASH OF SEASONS UNDERWAY THIS WEEK AS DEEP PNA PATTN DVLPS ACRS
NOAM. SERIES OF CLIPPER DISTURBANCES TOPPING THE WRN RIDGE ACRS
CANADA AND THEIR SEWD AMPLIFICATION DEEPEN MEAN TROUGHING ACRS THE
ERN US INTO SAT BFR SHOWING SIGNS OF RELENTING THEREAFTER. PRIMARY
SYS OF NOTE CONTS TO BE POTENT CLIPPER DIGGING INTO THE LAKES ON
WED. CONTD ASSEMBLANCE OF MODIFIED GOMEX INFLW INADV OF THIS SYS
LOOKS TO MORE THAN ADEQUATE TO PROMOTE WIDESPREAD RAIN ALG SEWD
ADVG FNTL ZONE HWVR THUNDER POTENTIAL REMAINS MINIMAL W/NRN BREATH
OF LL THETA-E RIDGE REMAINING CONFINED TO OH RVR AND POINTS SOUTH.
ROBUST SECONDARY SW FOLLOWS THIS SYS THU INTO FRI YET MED RANGE
GUIDANCE IS STARKLY DIFFERENT IN HANDLING OF LEAD SYS WED AND
COURSE OF LEAST REGRET WAS TO FOLLOW THE BLEND. REGARDLESS
FOLLOWON OF THESE TWO SYS/S CARVES OUT AN ANOMALOUSLY DEEP TROUGH
OVR THE ERN US AND LOOKS ALLOWS A RENEWED SURGE OF MODIFYING
ARCTIC AIR TO SPREAD SOUTH ACRS THE LAKES.

INBTWN SYS/S LL THERMAL RIDGE WILL BUILD NWD INTO THE AREA WED TEMPS
MARKING THE HIGHPOINT FOR THE WEEK. HWVR PATTN REVERSAL SEEN DYS 8-
10 AS MARKED WARMING BACK TO ABV NORMAL TEMPS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 135 AM EDT SUN APR 3 2016

INVERSION HEIGHTS WILL CONTINUE TO FALL AS WINDS BACK TO THE
SOUTHWEST AHEAD OF THE NEXT CLIPPER SYSTEM. LAKE CLOUDS AND
LINGERING SNOW SHOWERS WILL DECREASE AND WEAKEN RESPECTIVELY. DRY
UPSTREAM AIR IN THE LOWER LAYERS SHOULD ALLOW FOR SOME SUN TODAY
WITH GOOD MIXING...THEREFORE INCREASED WIND SPEEDS TODAY AT BOTH
SBN AND FWA. ANOTHER STRONG COLD FRONT SHOULD MOVE THROUGH SBN
NEAR THE END OF THE TAF PERIOD. MENTIONED A WIND SHIFT WITH MVFR
CLOUDS MOVING INTO THE SBN TERMINAL BEHIND THE COLD FRONT.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY FROM 1 PM EDT /NOON CDT/ THIS AFTERNOON TO 8 PM
     EDT /7 PM CDT/ THIS EVENING FOR INZ003-012>016-020-022>024-
     032.

MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 5 AM EDT EARLY THIS MORNING FOR
     LMZ043-046.

     SMALL CRAFT ADVISORY FROM 11 AM THIS MORNING TO 11 PM EDT MONDAY
     FOR LMZ043-046.

&&

SYNOPSIS...SKIPPER
SHORT TERM...T
LONG TERM...T
AVIATION...SKIPPER

VISIT US AT WW.WEATHER.GOV/IWX

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Apr 2, 11:00 PM EDT, 5 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1100 PM EDT SAT APR 2 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-040300-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
1100 PM EDT SAT APR 2 2016 /1000 PM CDT SAT APR 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TONIGHT

TEMPERATURES WILL DROP WELL DOWN INTO THE 20S OVERNIGHT AND
MAY HARM EARLY BLOOMING PLANTS AND TREES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NEAR OR BELOW FREEZING TEMPERATURES ARE EXPECTED MONDAY NIGHT AS
WELL AS BOTH THURSDAY AND FRIDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-040300-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1100 PM EDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

CONDITIONS HAZARDOUS FOR SMALL CRAFT WILL BE POSSIBLE LATE SUNDAY
INTO EARLY MONDAY.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Local storm report, Apr 2, 10:22 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 PM EDT SAT APR 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     NON-TSTM WND DMG MARION                  40.55N 85.67W
04/02/2016                   GRANT              IN   PUBLIC

            NUMEROUS REPORTS OF TREES AND POWER LINES
            DOWN THROUGHOUT GRANT COUNTY. REPORTS
            RECEIVED THROUGH 7 PM. CORRECTED FOR
            LOCATION.

0255 PM     NON-TSTM WND GST 2 NNE MICHAELSVILLE     40.48N 85.68W
04/02/2016  M63 MPH          GRANT              IN   AWOS

            AWOS STATION GRANT COUNTY MUNICIPAL APT
            /MZZ/

0305 PM     NON-TSTM WND DMG 1 ESE NEW WAVERLY       40.76N 86.18W
04/02/2016                   CASS               IN   NEWSPAPER

            REPORT OF A SEMI BLOWN OVER JUST EAST OF
            LOGANSPORT ROAD ON US-24 SHORTLY AFTER 3 PM
            EDT

0305 PM     NON-TSTM WND DMG 1 ESE NEW WAVERLY       40.76N 86.18W
04/02/2016                   CASS               IN   NEWSPAPER

            REPORT OF A SEMI BLOWN OVER JUST EAST OF
            LOGANSPORT ROAD ON US-24 SHORTLY AFTER 3 PM
            EDT

0313 PM     NON-TSTM WND DMG 2 WNW UPLAND            40.48N 85.55W
04/02/2016                   GRANT              IN   911 CALL CENTER

            SEMI TRUCK OVERTURNED - MILE MARKER 259
            I-69.

0331 PM     NON-TSTM WND DMG DUNKIRK                 40.37N 85.21W
04/02/2016                   JAY                IN   TRAINED SPOTTER

            MINOR SIDING AND ROOF DAMAGE. MEASURED WIND
            GUSTS OF 52+ MPH.

0335 PM     NON-TSTM WND GST 2 E HILLSDALE           41.92N 84.59W
04/02/2016  M58 MPH          HILLSDALE          MI   AWOS

            AWOS STATION HILLSDALE MUNICIPAL AIRPORT
            /JYM/

0335 PM     NON-TSTM WND GST 1 S HUNTINGTON          40.86N 85.51W
04/02/2016  E55 MPH          HUNTINGTON         IN   EMERGENCY MNGR

             2 1/2 FT. DIAMETER LIVE TREE UPROOTED AND
            ACROSS THE ROAD

0335 PM     NON-TSTM WND GST 2 SW NEW WAVERLY        40.75N 86.22W
04/02/2016  E55 MPH          CASS               IN   PUBLIC

            TREE DOWN - BLOCKING ROAD.

0335 PM     NON-TSTM WND GST 3 E NEW WAVERLY         40.77N 86.14W
04/02/2016  E50 MPH          MIAMI              IN   PUBLIC

            SEMI BLOWN OVER

0358 PM     NON-TSTM WND GST 3 NNE YODER             40.97N 85.16W
04/02/2016  E60 MPH          ALLEN              IN   TRAINED SPOTTER

            HEALTHY 50 FOOT PINE TREE UPROOTED.

0421 PM     NON-TSTM WND GST 1 N LANCASTER           40.76N 85.51W
04/02/2016  E55 MPH          HUNTINGTON         IN   EMERGENCY MNGR

            UTILITY POLE SNAPPED OFF

0422 PM     NON-TSTM WND GST 3 SE PLEASANT PLAIN     40.67N 85.49W
04/02/2016  E55 MPH          HUNTINGTON         IN   EMERGENCY MNGR

            SEMI BLOWN OVER AT THE 273 MM ON I 69.
            BELIEVE IT WAS WIND RELATED

0435 PM     NON-TSTM WND GST DUNKIRK                 40.37N 85.21W
04/02/2016  E55 MPH          JAY                IN   TRAINED SPOTTER

            NUMEROUS TREES DOWN AND POWER LINES DOWN IN
            DUNKIRK. POWER OUT AT TIME OF REPORT.

0438 PM     NON-TSTM WND DMG 1 W PLUM CREEK          40.74N 85.41W
04/02/2016                   HUNTINGTON         IN   EMERGENCY MNGR

            REPORT OF A SEMI ON ITS SIDE, THIS TIME AT
            THE 280 MM ON I 69

0507 PM     NON-TSTM WND GST 1 SW TYNER              41.39N 86.42W
04/02/2016  E50 MPH          MARSHALL           IN   TRAINED SPOTTER

            LARGE TREE LIMBS/BRANCHES DOWN (>=2").

0516 PM     NON-TSTM WND DMG PORTLAND                40.44N 84.98W
04/02/2016                   JAY                IN   LAW ENFORCEMENT

            TWO TREES BLOWN DOWN

0530 PM     NON-TSTM WND GST 2 NNE MARION            40.58N 85.64W
04/02/2016  M51 MPH          GRANT              IN   TRAINED SPOTTER

            10" DIAMETER TREE BLOWN DOWN ONTO A HOME.

0545 PM     NON-TSTM WND DMG 4 N NEW HAVEN           41.13N 85.03W
04/02/2016                   ALLEN              IN   PUBLIC

            25 FT TALL PINE TREE UPROOTED BETWEEN 530-6
            PM

0630 PM     NON-TSTM WND DMG PAYNE                   41.08N 84.73W
04/02/2016                   PAULDING           OH   PUBLIC

            METAL ROOF PARTIALLY BLOWN OFF OF A MOBILE
            HOME.

0829 PM     SNOW             BERRIEN SPRINGS         41.95N 86.34W
04/02/2016  M1.0 INCH        BERRIEN            MI   PUBLIC

            PEA TO HALF-INCH DIAMETER GRAUPEL COVERING
            GROUND.

&&

NWS NORTHERN INDIANA
IRIS SYSTEM

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 10:55 PM EDTSmall Craft AdvisoryIWX5 hr
Apr 3, 4:16 AM EDTWind AdvisoryIWXCass, Elkhart, Fulton, Grant, Marshall, Miami and 4 more16 hr

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.